“I thought maybe that I was nuts, because the doctor just looked at me like I was imagining things.”
I have been taking SERZONE for a year. It made me tired all the time, I had horrible nightmares, and I would go through periods of erratic sleep. Some times, I would be awakened in the night with a “deep” chill – then I would get up and lay back down and get hot flushes in my neck and head. As well as orthostatic hypotension. I have tried to get off twice…but each time within a two week period, I would become negative, anxiety prone, suffer frequent loose bowel movements and depressions. Which in turn, would make me go back on, only to suffer severe headaches, tiredness, etc…
I have allergies and when I am on SERZONE, they seem worse. I am now trying to suffer through what I call my personal withdrawal. I am scared to go back to the doctor, because he looks at me like I am nuts when I tell him that I have these side effects…since SERZONE is supposed to be relatively small side effects.
I also have memory problems and heart palpitations. The dreams are the worse. Before I took SERZONE, I really didn’t dream much and rarely if at all had nightmares. With Serzone, I have BAD DREAMS all the time. Sometimes, I wonder if I am crazy. I experience other side effects but they are tolerable.
At first I tried Paxil – that was awful. Then Doxepin, which made me swell, my breasts hurt, joint pain, and earache. I also must say that I went from 106 lbs to 124 lbs. Now that I have gotten off of Serzone, I have already seen a loss of weight. Tell me if you have heard of any of these symptoms on Serzone. Am I crazy?
Right now, I have been off for two weeks – and I am having intestinal problems, diarrhea and constipation at the same time….cramps, chills. The last two times I tried getting off, the symptoms slowly started showing up after exactly TWO weeks of not taking them. This is SERZONE. And they keep saying that SERZONE has the least effects, and that it has a short half life. But, I haven’t seen much about withdrawal associated with this drug, because I believe the studies have not been made to a large degree.
I am 43 years old. I have been on SERZONE for a year and a half. Suffer from chills in my sleep to horrible nightmares. I thought maybe that I was nuts, because the doctor just looked at me like I was imagining things. I complained of ear pain, but had no infections, etc., etc. I appreciate your concern.
Years 2000 and Prior
This is Survivor Story number 78.
Total number of stories in current database is 96
535 total views, no views today